MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION CLEARLINK; STOPCOCK, I.V. SET
Model Number 2C8607
Medical Device Problem Codes Connection Problem (2900); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the luer lock end of a clearlink system extension set was "stuck" in a lowered position and would not allow the user to make a connection or tighten the connection between sets.This was identified during use of the set; however, patient involvement was not specified.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h6, h11.H11: the actual device was not available; however, a video of the sample was provided for evaluation.The returned video was reviewed, and it was noted that the male luer was stuck or static (does not make the usual turn).The reported condition was verified.The cause of the condition could not be determined; however, a probable cause was related to the manufacturing process.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21526546
Report Number1416980-2025-00949
Device Sequence Number8340013
Product Code FMG
UDI-Device Identifier00085412071671
UDI-Public(01)00085412071671
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C8607
Device Catalogue Number2C8607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown